# SDR ERKR200100062

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 59202168
- Condition: Damaged
- Location: Flap  Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RIGHT HAND SIDE WING INBD FLAP CARRIAGE FITTING WEAR MARKS. CONSISTS OF BLENDING OUT THE WEAR MARKS.PER ECRA 933-57-103-2.
